MathSciNet Relay Station
MathSciNet bibliographic data
MR2106341 (2005i:35094) 35J60 (35D10 35J20 47H11 47N20 58E12)
Meadows, Alexander M. Stable and singular solutions of the equation $\Delta u=1/u$. Indiana Univ. Math. J. 53 (2004), no. 6, 1681–1703.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement